# SDR USAA2011092200005

- Difficulty date: September 21, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 10,992 hours, 3,878 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cylinder
- Part number: FE277000
- Part serial: FR1569
- Condition: Low Pressure
- Location: Emergency Exit
- Part time: 10,992 hours, 3,878 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 LEFT EMERGENCY EXIT DOOR EMERGENCY OPERATION CYLINDER REQUIRE CHARGING.  RESERVICED NR 2 EMERGENCY OPERATION CYLINDER PER AIRBUS MAINTENANCE MANUAL 52-22-00.
